# SDR U2RA201809240002

- Difficulty date: September 24, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 95,752 hours, 13,841 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 63012406
- Part serial: KAC2672
- Condition: Low Pressure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND UPPER DECK DOOR SLIDE RESERVOIR HAS LOW PRESSURE.  RESERVOIR REPLACED PER AIRCRAFT MAINTENANCE MANUAL 25-68-02.
